# SDR 95ZZZX6074

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Pilats PC6B2H2
- Aircraft serial: 803
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork Leg
- Part number: 6403010000
- Condition: Water Trapped
- Location: Tailwheel
- Part time: 3,703 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2-3 OUNCES OF WATER TRAPPED IN LANDING GEAR FORK LEG.  APPLIED ONLY TO ACFT WITH PILATUS SB141, EQUIPPED FOR PARACHUTING (PARA DROP VERSION) OR OTHERWISE HAVING TAILWHEEL DEBRIS GUARD INSTALLED.  SB141 DOES NOT REQUIRE SEALANT AROUND RIVETS OR ANGLE BRACKETS ATTACHED TO TAILWHEEL FORK LEGS.  WATER ENTERED FORK LEGS THROUGH PROTECTION PLATE MOUNTS.  DAMAGE TO FORK LEGS MAY OCCUR INSIDE OF LEGS DUE TO CORROSION (RUST) OR BY FREEZING, THE ICE WOULD EXERT PRESSURE ON THE FORK LEGS BY EXPANSION.  SUBMITTER RECOMMENDS ISSUANCE OF SDR'S OR POSSIBLY, AN AD TO CHECK FOR PRESENCE OF WATER AT THE NEXT 100-HOUR INSPECTION.  TAILWHEEL GUARD INSTALLED 11-5-91 AT 2,622.6 ACFT HRS, ACFT HRS NOW 3,703.4.
